MAUDE Adverse Event Report: BIO-DETEK INCORPORATED STAT PADZ; DEFIB/PACING ELECTRODE

BIO-DETEK INCORPORATED STAT PADZ; DEFIB/PACING ELECTRODE
Model Number 8900-4004
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), the attached electrode pads came off the patient's skin after one cardioversion.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated stat-padz (p/n: 8900-4003) from lot 1124c and the customer's report was not replicated or confirmed.The electrodes showed proper assembly, with gel residue observed surrounding the tin on the back pad.The reported issue describes the gel detaching after one cardioversion.If the pads were removed or repositioned on the patient, it is possible that the gel remained adhered to the patient's skin.The instructions for use (ifu) for the stat-padz (aw-r1345-112 rev j) advise that if repositioning is necessary, replacing the electrodes is recommended.No trend is associated with reports of this type.

Brand Name
STAT PADZ
Common Device Name
DEFIB/PACING ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key20200206
Report Number1218058-2024-00090
Device Sequence Number7649747
Product Code MKJ
UDI-Device Identifier00847946016456
UDI-Public(01)00847946016456(17)260312(10)1124C
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/12/2026
Device Model Number8900-4004
Device Lot Number1124C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown